Hi I've been taking lexapro 20 mg for a year and seraquol 300 mg for about 3 quarters of a year. I recently got off everything and am hurting my body aches and I can't sleep. How long till I feel normal?
Hi, Bb! It depends on the individual and whether you withdrew gradually under a doctor's supervision or went cold turkey, but anywhere from a few days to several months or longer is possible. Another problem you might encounter is a return of the symptoms you were taking the medications for in the first place.
You need to stay in close touch with a doctor to get you through this safely.
Best wishes, WCV
Bb1994; This is pretty normal more so with the Lexapro it takes some time to get out of your system, And you can't rule out your depression or Anxiety also keep open minded not all of the medications change you.Have you tried anything else what works for one or for a while does not mean that it is the right one. You could always try something else that does not take the you out of you. This is pretty common with Lexapro Just remember to watch yourself if it starts coming back get into the doctor and let them know what is going on. And what the lexapro did to you and you don't want that feeling you have to advocate for yourself. Chuck1957
Hi, it could take some time, as WCV has said sometimes the withdrawal effects could linger for a matter of months, and of course the symptoms for which you were taking the medications are likely to come back. I understand your reasons for wanted to discontinue your medications, i take Citalopram (the sister medication to Lexapro) and Seroquel, and i know my personality has changed. But then i think back to how i was before starting this prescription and i was so unstable, so i can accept the changes. Have you discussed your decision with your doctor or psychiatrist? Please get help and advice from one or the other about how you are going to move forward... maybe you could consider going back on your meds but at a lower dose? Wishing you well!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 4 answers
Posted 7 Sep 2011 • 4 answers
Posted 29 Oct 2011 • 9 answers
Lexapro - I have been on 10mg for 2 months and I can't function. I sleep for 12 hours and I am sick?
Posted 16 Jan 2013 • 6 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 4 answers